# SDR ASAA0410564

- Difficulty date: November 19, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Engine: Pwa JT8D17A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 6545768233
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - SCRIBE MARKS AT RT FWD UPPER AND LOWER WING TO BODY FAIRING.  REPAIRED IAW EA.
